Request file

Review/Citation:  Opluštil, Z., Šremr, Jiří. Myshkis type oscillation criteria for second-order linear delay differential equations. emMonatshefte für Mathematik. /em 2015, 178(1), 143-161. ISSN 0026-9255

Requested document:  Sremr1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Sremr1.pdf
Captcha
Here. *